This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
Subscribe to journal
Immediate online access to all issues from 2019. Subscription will auto renew annually.
This is the net price. Taxes to be calculated in checkout.
Buchanan, M. L.: On convergence of powers of triangular matrices. Report No. 117, Computing Center, Adelphi University, Garden City, New York.
Oldenburger, R.: Infinite powers of matrices and characteristic roots. Duke Math. J.6, 357–361 (1940).
Summer Visitor at Argonne National Laboratory, Illinois.
This research was partly supported by the N.S.F. under Grant GP 1296.
About this article
Cite this article
Buchanan, M.L., Parlett, B.N. The uniform convergence of matrix powers. Numer. Math. 9, 51–54 (1966). https://doi.org/10.1007/BF02165229
- Mathematical Method
- Uniform Convergence
- Matrix Power